# SDR VNAA0004015

- Difficulty date: April 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 12,023 hours, 10,740 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THE AIRCRAFT APPROACHED 20-30 KNOTS THE CREW RECEIVED A DOOR SWITCH FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND REFERENCED THE QUICK REFERENCE HANDBOOK.  THE CAS MESSAGE CLEARED ITSELF.  THE CREW CONTACTED MAINTENANCE CONTROL AND WERE ADVISED TO MAKE ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4021 THEN DEPARTED WITHOUT ANY FURTHER INCIDENTS.
